# SDR HEEA954718

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 355A82122001
- Condition: Glass Cracked
- Location: Cockpit Air Spd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS VERTICAL CRACKS IN GLASS.
